The rigidity of Poincaré duality algebras and classification of homotopy types of manifolds
Théorie de l'homotopie, Astérisque no. 191  (1990), p. 221-237
@incollection{AST_1990__191__221_0,
     author = {Markl, Martin},
     title = {The rigidity of Poincar\'e duality algebras and classification of homotopy types of manifolds},
     booktitle = {Th\'eorie de l'homotopie},
     editor = {Miller H.-R. and Lemaire J.-M. and Schwartz L.},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {191},
     year = {1990},
     pages = {221-237},
     zbl = {0728.55004},
     mrnumber = {1098972},
     language = {en},
     url = {http://www.numdam.org/item/AST_1990__191__221_0}
}
Markl, Martin. The rigidity of Poincaré duality algebras and classification of homotopy types of manifolds, in Théorie de l'homotopie, Astérisque, no. 191 (1990), pp. 221-237. http://www.numdam.org/item/AST_1990__191__221_0/

1. M. Aubry, Correction to the proof of "Rational Poincaré duality spaces", preprint.

2. M. Aubry, "Rational Poincaré duality spaces", corrected proof, preprint.

3. J. Barge, Structures différentiables sur les types d'homotopie rationnelle simplement connexes, Ann. Sci. Ec. Norm. Sup. 4.9 (1976), 469-501. | Article | Numdam | MR 440574 | Zbl 0348.57016

4. Y. Félix, Dénombrement des types de K-homotopie. Théorie de la déformation, Mémoire SMF, nouvelle série 3 (1980). | Numdam | MR 607618 | Zbl 0452.55005

5. M. Gerstenhaber, On the deformations of rings and algebras, Ann. of Mathematics 79, 1 (1964), 59-103. | Article | MR 171807 | Zbl 0123.03101

6. T. J. Miller, On the formality of (k-1) connected compact manifolds of dimension less than or equal to 4k-2, Ill.J.M. 23,2 (1979), 253-258. | MR 528561 | Zbl 0412.57014

7. T. J. Miller and J. Neisendorfer, Formal and coformal spaces, Ill.J.M. 22 (1978), 565-580. | MR 500938 | Zbl 0396.55011

8. J. W. Milnor and J. D. Stasheff, "Characteristic classes," Princeton, 1974. | MR 440554 | Zbl 0298.57008

9. A. Nijenhuis and R. W. Richardson, Cohomology and deformations in graded Lie algebras, Bull. Amer. Math. Soc. 72 (1966), 1-29. | Article | MR 195995 | Zbl 0136.30502

10. J. Oprea, Descent in rational homotopy theory, Libertas Matematica 6 (1986), 153-165. | MR 848309 | Zbl 0596.55006

11. J. P. Serre, "Cohomologie Galoisienne," Springer, 1964. | MR 201444 | Zbl 0128.26303

12. J. D. Stasheff, Rational Poincaré duality spaces, Ill.J.M. 27, 1 (1983), 104-109. | MR 684544 | Zbl 0488.55010

13. D. Tanré, Cohomologie de Harrison et type d'homotopie rationnelle, in "Algebra, algebraic topology and their interactions," Lecture notes in Math. 1183, Springer, 1986, pp. 99-123. | MR 846459 | Zbl 0594.55013

14. D. Tanré, "Homotopie Rationnelle: Modéles de Chen, Quillen, Sullivan," Lecture Notes in Math. 1025. | MR 764769 | Zbl 0539.55001

15. W. Teter, Rings which are a factor of a Gorenstein ring by its socle, Inv. Math. 23 (1974), 153-162. | Article | MR 366911 | Zbl 0276.13018